A remark on number-theoretical functions
Acta Arithmetica, Tome 14 (1968) no. 4, pp. 409-415
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_14_4_409_415,
author = {Imre K\'atai},
title = {A remark on number-theoretical functions},
journal = {Acta Arithmetica},
pages = {409--415},
year = {1968},
volume = {14},
number = {4},
doi = {10.4064/aa-14-4-409-415},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-14-4-409-415/}
}
Imre Kátai. A remark on number-theoretical functions. Acta Arithmetica, Tome 14 (1968) no. 4, pp. 409-415. doi: 10.4064/aa-14-4-409-415
Cité par Sources :